This paper is devoted to the question of global and local asymptotic stability for nonlinear damped Kirchhoff systems, with homogeneous Dirichlet boundary conditions, under fairly natural assumptions on the external force f and the distributed damping Q. Particular attention is devoted to the asymptotic behavior of the solutions in the linear case. The paper extends in several directions recent theorems and covers also the so-called degenerate case, that is the case in which M is zero at zero.

Asymptotic stability for nonlinear damped Kirchhoff systems involving the fractional p-Laplacian operator / Pucci, Patrizia; Saldi, Sara. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 263:(2017), pp. 2375-2418. [10.1016/j.jde.2017.02.039]

Asymptotic stability for nonlinear damped Kirchhoff systems involving the fractional p-Laplacian operator

SALDI, SARA
2017

Abstract

This paper is devoted to the question of global and local asymptotic stability for nonlinear damped Kirchhoff systems, with homogeneous Dirichlet boundary conditions, under fairly natural assumptions on the external force f and the distributed damping Q. Particular attention is devoted to the asymptotic behavior of the solutions in the linear case. The paper extends in several directions recent theorems and covers also the so-called degenerate case, that is the case in which M is zero at zero.
2017
263
2375
2418
Pucci, Patrizia; Saldi, Sara
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificatore per citare o creare un link a questa risorsa: https://hdl.handle.net/2158/1088133
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 25
  • ???jsp.display-item.citation.isi??? 26
social impact